Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 409329, 7 pages
http://dx.doi.org/10.1155/2013/409329
Research Article

Asymptotic Behavior of Ground State Radial Solutions for -Laplacian Problems

1Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, 2092 Tunis, Tunisia
2King Abdulaziz University, College of Sciences and Arts, Rabigh Campus, Department of Mathematics. P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 13 September 2012; Accepted 28 December 2012

Academic Editor: Francisco B. Gallego

Copyright © 2013 Sonia Ben Othman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Acciaio and P. Pucci, “Existence of radial solutions for quasilinear elliptic equations with singular nonlinearities,” Advanced Nonlinear Studies, vol. 3, no. 4, pp. 511–539, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, H. Lü, and D. O'Regan, “Existence theorems for the one-dimensional singular p-Laplacian equation with sign changing nonlinearities,” Applied Mathematics and Computation, vol. 143, no. 1, pp. 15–38, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Agarwal, H. Lü, and D. O'Regan, “An upper and lower solution method for the one-dimensional singular p-Laplacian,” Georgian Academy of Sciences A, vol. 28, pp. 13–31, 2003. View at Google Scholar · View at MathSciNet
  4. R. P. Agarwal, H. Lü, and D. O'Regan, “Eigenvalues and the one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 266, no. 2, pp. 383–400, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. I. Bachar, S. Ben Othman, and H. Mâagli, “Existence results of positive solutions for the radial p-Laplacian,” Nonlinear Studies, vol. 15, no. 2, pp. 177–189, 2008. View at Google Scholar · View at MathSciNet
  6. I. Bachar, S. Ben Othman, and H. Mâagli, “Radial solutions for the p-Laplacian equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2198–2205, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Calzolari, R. Filippucci, and P. Pucci, “Existence of radial solutions for the p-Laplacian elliptic equations with weights,” American Institute of Mathematical Sciences Journal, vol. 15, no. 2, pp. 447–479, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D.-P. Covei, “Existence and asymptotic behavior of positive solution to a quasilinear elliptic problem in N,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2615–2622, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Ghergu and V. D. Rădulescu, Nonlinear PDEs Mathematical Models in Biology, Chemistry and Population Genetics, Springer Monographs in Mathematics, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. V. Goncalves and C. A. P. Santos, “Positive solutions for a class of quasilinear singular equations,” Electronic Journal of Differential Equations, vol. 2004, no. 56, pp. 1–15, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. D. Hai and R. Shivaji, “Existence and uniqueness for a class of quasilinear elliptic boundary value problems,” Journal of Differential Equations, vol. 193, no. 2, pp. 500–510, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. He and W. Ge, “Twin positive solutions for the one-dimensional p-Laplacian boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 7, pp. 975–984, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Karls and A. Mohammed, “Integrability of blow-up solutions to some non-linear differential equations,” Electronic Journal of Differential Equations, vol. 2004, pp. 1–8, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-G. Kim and Y.-H. Lee, “Existence of multiple positive radial solutions for p-Laplacian problems with an L1-indefinite weight,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 723–736, 2011. View at Google Scholar · View at MathSciNet
  15. P. Pucci, M. García-Huidobro, R. Manásevich, and J. Serrin, “Qualitative properties of ground states for singular elliptic equations with weights,” Annali di Matematica Pura ed Applicata IV, vol. 185, pp. S205–S243, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Brezis and S. Kamin, “Sublinear elliptic equations in n,” Manuscripta Mathematica, vol. 74, no. 1, pp. 87–106, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Chemmam, A. Dhifli, and H. Mâagli, “Asymptotic behavior of ground state solutions for sublinear and singular nonlinear Dirichlet problems,” Electronic Journal of Differential Equations, vol. 2011, no. 88, pp. 1–12, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. L. Edelson, “Entire solutions of singular elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 523–532, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Ghergu and V. Rădulescu, “Ground state solutions for the singular Lane-Emden-Fowler equation with sublinear convection term,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 265–273, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. V. Lair and A. W. Shaker, “Classical and weak solutions of a singular semilinear elliptic problem,” Journal of Mathematical Analysis and Applications, vol. 211, no. 2, pp. 371–385, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Mohammed, “Ground state solutions for singular semi-linear elliptic equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 1276–1280, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. A. Santos, “On ground state solutions for singular and semi-linear problems including super-linear terms at infinity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 6038–6043, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. Seneta, Regularly Varying Functions, vol. 508 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  24. J. Trubek, “Asymptotic behavior of solutions to Δu+Kuσ=0 on n for n3,” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 953–959, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet